Abraham Robinson - Publications

1951-1957 University of Toronto, Toronto, ON, Canada 
 1957-1962 Hebrew University, Jerusalem, Jerusalem, Israel 
 1962-1967 University of California, Los Angeles, Los Angeles, CA 
 1967-1974 Yale University, New Haven, CT 

12 high-probability publications. We are testing a new system for linking publications to authors. You can help! If you notice any inaccuracies, please sign in and mark papers as correct or incorrect matches. If you identify any major omissions or other inaccuracies in the publication list, please let us know.

Year Citation  Score
1975 Robinson A. Concerning Progress In The Philosophy Of Mathematics Studies in Logic and the Foundations of Mathematics. 80: 41-52. DOI: 10.1016/S0049-237X(08)71942-6  0.32
1974 Robinson A. Henkin Leon. Mathematical foundations for mathematics. The American mathematical monthly, vol. 78 (1971), pp. 463–487. Journal of Symbolic Logic. 39: 333-333. DOI: 10.2307/2272658  0.316
1973 Robinson A. Staples John. A non-standard representation of Boolean algebras, and applications. The bulletin of the London Mathematical Society, vol. 1 (1969), pp. 315–320. Journal of Symbolic Logic. 38: 337-337. DOI: 10.2307/2272099  0.351
1973 Robinson A. Nonstandard Arithmetic and Generic Arithmetic 1 Studies in Logic and the Foundations of Mathematics. 74: 137-154. DOI: 10.1016/S0049-237X(09)70355-6  0.317
1972 Fisher ER, Robinson A. Inductive theories and their forcing companions Israel Journal of Mathematics. 12: 95-107. DOI: 10.1007/Bf02764656  0.337
1971 Robinson A. On The Notion Of Algebraic Closedness For Noncommutative Groups And Fields Journal of Symbolic Logic. 36: 441-444. DOI: 10.2307/2269952  0.364
1969 Robinson A. Mal′cév A. I.. Régularnyé proizvédéniá modéléj. Izvéstiá Akadémii Nauk SSSR, Sériá matématičéskaá, vol. 23 (1959), pp. 489–502.Mal′cév A. I.. Regular products of models. English translation of the preceding by Whitney J. N.. American Mathematical Society translations, ser. 2 vol. 39 (1964), pp. 193–206. Journal of Symbolic Logic. 34: 651-652. DOI: 10.2307/2270873  0.305
1967 Robinson A. The Metaphysics of the Calculus Studies in Logic and the Foundations of Mathematics. 47: 28-46. DOI: 10.1016/S0049-237X(08)71520-9  0.308
1966 Robinson A. Recent Developments in Model Theory Studies in Logic and the Foundations of Mathematics. 44: 60-79. DOI: 10.1016/S0049-237X(09)70571-3  0.372
1964 Robinson A. Introduction to model theory and to the metamathematics of algebra The Mathematical Gazette. 48: 460. DOI: 10.2307/3611743  0.324
1960 Robinson A, Zakon E. Elementary properties of ordered abelian groups Transactions of the American Mathematical Society. 96: 222-236. DOI: 10.1090/S0002-9947-1960-0114855-0  0.304
1956 Robinson A. Bing Kurt. On arithmetical classes not closed under direct union. Proceedings of the American Mathematical Society, vol. 6 (1955), pp. 836–846. Journal of Symbolic Logic. 21: 321-321. DOI: 10.2307/2269128  0.302
Show low-probability matches.